Monotonicity in graph searching

D. Bienstock, Paul Seymour

Research output: Contribution to journalArticlepeer-review

192 Scopus citations

Abstract

We give a new proof of the result, due to A. LaPaugh, that a graph may be optimally "searched" without clearing any edge twice.

Original languageEnglish (US)
Pages (from-to)239-245
Number of pages7
JournalJournal of Algorithms
Volume12
Issue number2
DOIs
StatePublished - Jun 1991

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Computational Mathematics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Monotonicity in graph searching'. Together they form a unique fingerprint.

Cite this